An entropy stable finite volume method for a compressible two phase model
Applications of Mathematics, Tome 68 (2023) no. 4, pp. 467-483
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We study a binary mixture of compressible viscous fluids modelled by the Navier-Stokes-Allen-Cahn system with isentropic or ideal gas law. We propose a finite volume method for the approximation of the system based on upwinding and artificial diffusion approaches. We prove the entropy stability of the numerical method and present several numerical experiments to support the theory.
We study a binary mixture of compressible viscous fluids modelled by the Navier-Stokes-Allen-Cahn system with isentropic or ideal gas law. We propose a finite volume method for the approximation of the system based on upwinding and artificial diffusion approaches. We prove the entropy stability of the numerical method and present several numerical experiments to support the theory.
DOI :
10.21136/AM.2023.0041-22
Classification :
65M12, 76N06, 76Txx
Keywords: compressible Navier-Stokes-Allen-Cahn; finite volume method; entropy stability
Keywords: compressible Navier-Stokes-Allen-Cahn; finite volume method; entropy stability
@article{10_21136_AM_2023_0041_22,
author = {Feireisl, Eduard and Petcu, M\u{a}d\u{a}lina and She, Bangwei},
title = {An entropy stable finite volume method for a compressible two phase model},
journal = {Applications of Mathematics},
pages = {467--483},
year = {2023},
volume = {68},
number = {4},
doi = {10.21136/AM.2023.0041-22},
mrnumber = {4612743},
zbl = {07729507},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/AM.2023.0041-22/}
}
TY - JOUR AU - Feireisl, Eduard AU - Petcu, Mădălina AU - She, Bangwei TI - An entropy stable finite volume method for a compressible two phase model JO - Applications of Mathematics PY - 2023 SP - 467 EP - 483 VL - 68 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.21136/AM.2023.0041-22/ DO - 10.21136/AM.2023.0041-22 LA - en ID - 10_21136_AM_2023_0041_22 ER -
%0 Journal Article %A Feireisl, Eduard %A Petcu, Mădălina %A She, Bangwei %T An entropy stable finite volume method for a compressible two phase model %J Applications of Mathematics %D 2023 %P 467-483 %V 68 %N 4 %U http://geodesic.mathdoc.fr/articles/10.21136/AM.2023.0041-22/ %R 10.21136/AM.2023.0041-22 %G en %F 10_21136_AM_2023_0041_22
Feireisl, Eduard; Petcu, Mădălina; She, Bangwei. An entropy stable finite volume method for a compressible two phase model. Applications of Mathematics, Tome 68 (2023) no. 4, pp. 467-483. doi: 10.21136/AM.2023.0041-22
Cité par Sources :